# SDR HEEA979163

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6220 · Main Rotor Head
- Part: Lower Cone Seat
- Part number: 412018056105
- Condition: Mismanufactured
- Location: M/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

M/R LOWER CONE SEAT MISMANUFACTURED.
